# SDR 05FDEA04166

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- Engine: Ge CF680A3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL T/E UPPER IB SPAR ON LOWER SIDE HAS SEVERE EXFOLIATION, REF N00542.  REPAIRED RT HORIZONTAL T/E UPPER SPAR CORD IAW SRM 55-11-21 PARA 7.H PAGES  315 TO 324 FIG SHEET 2 AND FIG 213.
